Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 131, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Equivalence of Markov processes
Donald A. Dawson.
Trans. Amer. Math. Soc. 131 (1968), 1-31
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0230375
On Klein’s combination theorem. II
Bernard Maskit.
Trans. Amer. Math. Soc. 131 (1968), 32-39
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0223570
Topological conjugacy of affine transformations of tori
Peter Walters.
Trans. Amer. Math. Soc. 131 (1968), 40-50
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224737
Classification of the actions of the circle on $3$-manifolds
Frank Raymond.
Trans. Amer. Math. Soc. 131 (1968), 51-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219086
The branch point structure of extensions of interior boundaries
Morris L. Marx.
Trans. Amer. Math. Soc. 131 (1968), 79-98
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222864
Functions starlike of order $𝛼$
Melvyn Klein.
Trans. Amer. Math. Soc. 131 (1968), 99-106
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219716
On the Hewitt realcompactification of a product space
W. W. Comfort.
Trans. Amer. Math. Soc. 131 (1968), 107-118
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222846
Point derivations in certain sup-norm algebras
S. J. Sidney.
Trans. Amer. Math. Soc. 131 (1968), 119-127
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221292
Properties of the sequence of closed powers of a maximal ideal in a sup-norm algebra
S. J. Sidney.
Trans. Amer. Math. Soc. 131 (1968), 128-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222651
Primary ideals and valuation ideals. II
Robert Gilmer and William Heinzer.
Trans. Amer. Math. Soc. 131 (1968), 149-162
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220715
Some properties of Laplace transforms of measures
O. S. Rothaus.
Trans. Amer. Math. Soc. 131 (1968), 163-169
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0227466
Conditions implying that a $2$-sphere is almost tame
L. D. Loveland.
Trans. Amer. Math. Soc. 131 (1968), 170-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0224074
Some continuity properites of Brownian motion with the time parameter in Hilbert space
Simeon M. Berman.
Trans. Amer. Math. Soc. 131 (1968), 182-198
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221593
On the distribution of values of meromorphic functions
Fred Gross.
Trans. Amer. Math. Soc. 131 (1968), 199-214
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220938
On factorization of meromorphic functions
Fred Gross.
Trans. Amer. Math. Soc. 131 (1968), 215-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0220936
Families of nonnegative divisors
Theodore J. Barth.
Trans. Amer. Math. Soc. 131 (1968), 223-245
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0219751
A Riesz representation theorem in the setting of locally convex spaces
Robert K. Goodrich.
Trans. Amer. Math. Soc. 131 (1968), 246-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0222681
On the strong law of large numbers and the central limit theorem for martingales
Miklós Csörgő.
Trans. Amer. Math. Soc. 131 (1968), 259-275
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0221562